Journal Title
Title of Journal: Appl Categor Struct
|
Abbravation: Applied Categorical Structures
|
Publisher
Springer Netherlands
|
|
|
|
Authors: S N Hosseini S Sh Mousavi
Publish Date: 2013/06/12
Volume: 22, Issue: 3, Pages: 501-514
Abstract
In this article the notion of quasi left factorization structure in a category mathcalX is given It is proved that quasi left factorization structures correspond to subobjects of a predefined object in the category of laxed preordered valued presheaves boldsymbolLaxPrOrdboldsymbolmathcalXop The main result proves this correspondence is one to one when quasi left factorization structures are restricted to the so called QLFcodomains
Keywords:
.
|
Other Papers In This Journal:
|